View
Publication Type
Journal Article
UWI Author(s)
Author, Analytic
Rodkina, Alexandra E.
Author Affiliation, Ana.
Department of Mathematics and Compuiter Science
Article Title
Some notions and problems of financial mathematics
Medium Designator
n/a
Connective Phrase
n/a
Journal Title
Soros Educational Journal
Translated Title
n/a
Reprint Status
n/a
Date of Publication
1998
Volume ID
6
Issue ID
31
Page(s)
122-27
Language
n/a
Connective Phrase
n/a
Location/URL
n/a
ISSN
n/a
Notes
n/a
Abstract
Some notios of probability theory and random process theory are given, the key structures of financial theory and main stages of its development are described, descrete and continuous market models and problems of option pricing are presented.